# SDR CALA2009041600203

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 44,788 hours, 10,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 355 RBL 10 HAS CORROSION.  FABRICATED AND INSTALLED FLOORBEAM REPAIR REF SRM 53-00-51 REF REPAIR NR 3 AND SHIMMED G1B MOUNT SUPPORT REF ECRA 5321-01629.
